American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P47) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Soren Galatius, Ib Madsen and Ulrike Tillmann. Divisibility of the stable Miller-Morita-Mumford classes. J. Amer. Math. Soc. 19 (2006) 759-779. MR 2219303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Charles Rezk. The units of a ring spectrum and a logarithmic cohomology operation. J. Amer. Math. Soc. 19 (2006) 969-1014. MR 2219307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1